# SDR FDEA201506021674

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002736
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE, EXISTING REPAIR DEFECT.  THE SHEAR TIE AT BS 580 BETWEEN STRINGER 26  - 27 HAS 3 HOLES.   ACCOMPLISHED EA F-5310- TO317519 .  REPAIR CLASSIFIED AS MAJOR.
